# SDR A6WA2019040146525

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 38,790 hours, 36,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 601R33101117
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 193 LBL 30 TRU DECK IS CRACKED AT FRAME CUT OUT  REPAIR TRU DECK AT FS 193 LBL 30 IAW REO 601R-53-081
